# SDR ABXA9800351

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101516
- Condition: Corroded
- Location: Bs 617-639
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UNDERSIDE OF CUSP WEB AT STA 617-639 RT SIDE CORRODED BEYOND LIMITS.  REPLACED CUSP WEB IAW DC9 SRM 51-30-2.
